antibiotics and their effect on the MS person

If it's on your mind and it has to do with multiple sclerosis in any way, post it here.

antibiotics and their effect on the MS person

Postby whyRwehere » Sun Dec 27, 2009 1:31 pm

Hello,
I would like to hear some experiences of people with MS who have also had to use antibiotics. My husband was doing the antibiotic protocol for 2 years with no ill effects really, but after having a very bad UTI, he has been on a few different antibiotics than the ones he is used to. They have decreased his walking ability and halted his peeing altogether. Of course, the urologist said that wouldn't have caused the problem, but we know from experience it exacerbated the problem...my husband had trouble but afterwards was completely unable to go. When he went off the antibiotics, he was able to pass again. I wonder if other people have had this experience, and if so could you please let me know?
Thanks,
Why
User avatar
whyRwehere
Family Elder
 
Posts: 908
Joined: Mon Oct 03, 2005 3:00 pm

Postby ElMarino » Sun Dec 27, 2009 8:35 pm

Yup, trimethoprim stopped me peeing, I'm sure it was the drug and not the UTI. The urologist didn't dismiss it but he wasn't at alkl convinced.

Antibiotics give me an upset stomach unless I drink an actimel a day.
Apologies for my terrible username. I never thought I'd use the forum much when I registered..
User avatar
ElMarino
Family Elder
 
Posts: 154
Joined: Mon Mar 02, 2009 4:00 pm

Postby whyRwehere » Mon Dec 28, 2009 1:49 am

Thanks ElMarino for the reply...now I wonder what causes this to happen. For my husband it was ciprofloxacine, ofloxacine, and something beginning with an F...perhaps they share something in common, that he doesn't agree with.
User avatar
whyRwehere
Family Elder
 
Posts: 908
Joined: Mon Oct 03, 2005 3:00 pm


Return to General Discussion

 


  • Related topics
    Replies
    Views
    Last post

Who is online

Users browsing this forum: No registered users


Contact us | Terms of Service